| Model Number |
8801-04016CA |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
A company representative reported that the locking mechanism of a two-level ozark plate disengaged at c6 and an ozark self-tapping screw at that level migrated.The patient has not been revised.This report captures the ozark screw.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.